| Catalog Number |
230H4001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of a set screwdriver sheared off during final tightening.Another driver was used to complete the case.No harm came to the patient.
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Additional Manufacturer Narrative
Inspection: visual inspection revealed that the tip of the driver is twisted and fractured.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues that would have contributed to this event and the devices were likely conforming when they left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.This event could also be attributed to off-axis forces applied during use.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description